American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] Robert J. Daverman. Embeddings of $\left( {n - 1} \right)$-spheres in Euclidean $n$-space. Bull. Amer. Math. Soc. 84 (1978) 377-405. MR 0645404.
Abstract, references, and article information   
View Article: PDF

[3] Kenneth C. Millett. Piecewise linear embeddings of balls into contractible manifolds . Proc. Amer. Math. Soc. 70 (1978) 85-86. MR 0467761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Brian R. Ummel. The product of nonplanar complexes does not imbed in $4$-space . Trans. Amer. Math. Soc. 242 (1978) 319-328. MR 0478130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerard A. Venema. A topological disk in a 4-manifold can be approximated by piecewise linear disks. Bull. Amer. Math. Soc. 83 (1977) 386-387. MR 0431190.
Abstract, references, and article information   
View Article: PDF

[6] Jože Vrabec. Knotting a $k$-connected closed ${\rm PL}$ $m$-manifold in $E\sp{2m-k}$ . Trans. Amer. Math. Soc. 233 (1977) 137-165. MR 0645405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tadatoshi Akiba. On the $n$-parameter concordance and isotopy theorem . Proc. Amer. Math. Soc. 61 (1976) 122-130. MR 0433463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David G. Wright. On $4$-manifolds cross $I$ . Proc. Amer. Math. Soc. 58 (1976) 315-318. MR 0420626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chung-Wu Ho. Deforming P.L. homeomorphisms on a convex 2-disk. Bull. Amer. Math. Soc. 81 (1975) 726-728. MR 0375334.
Abstract, references, and article information   
View Article: PDF

[10] Richard T. Miller. Fiber preserving equivalence . Trans. Amer. Math. Soc. 207 (1975) 241-268. MR 0388404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information   
View Article: PDF

[12] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[13] Mary-Elizabeth Hamstrom. Homotopy in homeomorphism spaces, $TOP$ and $PL$. Bull. Amer. Math. Soc. 80 (1974) 207-230. MR 0334262.
Abstract, references, and article information   
View Article: PDF

[14] R. J. Daigle and C. D. Feustel. Essential maps and embeddings of annuli in nonorientable $M\sp{3}$ . Proc. Amer. Math. Soc. 45 (1974) 441-444. MR 0383410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Allen Hatcher and Frank Quinn. Bordism invariants of intersections of submanifolds . Trans. Amer. Math. Soc. 200 (1974) 327-344. MR 0353322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sylvain E. Cappell. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973) 909-913. MR 0339225.
Abstract, references, and article information   
View Article: PDF

[17] Sylvain E. Cappell and Julius L. Shaneson. Nonlocally flat embeddings, smoothings, and group actions. Bull. Amer. Math. Soc. 79 (1973) 577-582. MR 0321102.
Abstract, references, and article information   
View Article: PDF

[18] Robert M. Dieffenbach. Homotopic PL $n$-balls are isotopic . Proc. Amer. Math. Soc. 37 (1973) 271-280. MR 0310898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. W. Maxwell. Obstructions to embedding $n$-manifolds in $(2n-1)$-manifolds . Trans. Amer. Math. Soc. 180 (1973) 423-435. MR 0321101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Brian R. Ummel. Imbedding classes and $n$-minimal complexes . Proc. Amer. Math. Soc. 38 (1973) 201-206. MR 0317336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. J. Flaherty. Curvature measures for piecewise linear manifolds. Bull. Amer. Math. Soc. 79 (1973) 100-102. MR 0309038.
Abstract, references, and article information   
View Article: PDF

[22] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. II. Bull. Amer. Math. Soc. 78 (1972) 1049-1052. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[23] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[24] C. Kearton and W. B. R. Lickorish. Piecewise linear critical levels and collapsing . Trans. Amer. Math. Soc. 170 (1972) 415-424. MR 0310899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. L. Bryant. Approximating embeddings of polyhedra in codimension three . Trans. Amer. Math. Soc. 170 (1972) 85-95. MR 0307245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tadatoshi Akiba. Homotopy types of some ${\text{PL}}$ complexes. Bull. Amer. Math. Soc. 77 (1971) 1060-1062. MR 0326747.
Abstract, references, and article information   
View Article: PDF

[27] Sylvain Cappell. A splitting theorem for manifolds and surgery groups. Bull. Amer. Math. Soc. 77 (1971) 281-286. MR 0285010.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 27 of 27 found      Go to page: 1